MDJunction - People Helping People
 
Ask a Question
12/28/2012 05:40 PM

Feeling nauseous every evening, related??

ockford2412
Posts: 39
New Member

Hi, I am not sure this is related in anyway to Addison's, which I still haven't had a definite diagnosis of..over the past week I've started to feel really nauseous around the same time every evening, and throughout the night but feel better by morning or after ive taken my morning HC. I'm never actually sick but feel like I want to be. Could this be a dosing issue or totally unrelated like I think?

I'm currently taking 10mg AM and 5mg PM. I do feel like I'm struggling with only taking 5mg PM but trying to keep it as low as I can on instruction from my endo.

Any thoughts would be greatly appreciated Smile

Mel

Reply

12/29/2012 06:15 AM
ssinnge
 
Posts: 598
Member

yes those darn docs go by their text book guidelines, however, I do feel your nausea is definitely related to under dosing issue. Our bodies need the bigger surge of cortisol in the mornings upon awakening and getting up. You would be shocked at what my endo has me taking (8mg pred daily plus 40mg hc) because I have other health issues that are daily stressors for me. My nausea has subsided with the additional hc. I feel for everyone on this forum and it angers me that so many docs are not actually experienced with AD/SAI therapies. So many of us have to be customized to our daily dosing, and of course with doc's approval and KNOW HOW. Realizing that they all say that least amount is best, but only you know how you feel, and if someone is under dosed, that is also causing stress to the body and definitely exacerbating the AD/SAI. Don't settle for what your doc is telling you.

12/29/2012 12:49 PM
ockford2412
Posts: 39
New Member

Thanks for the response Smile

My endo is being a bit of a nightmare to be honest. My cortisol levels were very low and then essentially I failed the Stim test but only by a little bit, my ACTH was what he described as normal but he hasn't given me a firm diagnosis or primary or secondary, or anything else for that matter.

He started me on 15mg AM and 10mg PM and then told me to drop it to 10mg AM and 5mg PM, which I did but felt like crap for a few days but he said it was unrelated..I disagree. He also says that because of my size (I'm 5'2 and weigh about 7.5/8 stone) that I need no more than 15mg. I'm quite worried they are going to try and take me off the HC altogether because I didn't fail the Stim test by enough... Next he wants to do the glucose tolerance test.

If I carry on feeling nauseous I will up my PM dose to 10mg regardless of what he says.

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved